Granny's gone and done it again

Granny Hatchet

Tastes like chicken
Premium Feather Member
8 Years
Sep 26, 2013
153,639
258,633
2,097
madison Indiana
Yeah I thought I don’t need a shot that you have to use an X-ray machine to give. Did they use an X-ray machine.?
What did they say when you could not walk.
I have had several shots. They used xray on my spine but no where else. My hip , they just plunged it in. I dont remember what they said but I had a bad reaction to it because of my adrenal hyperplasia
 

Cynthia12

Always Grateful
Premium Feather Member
11 Years
Apr 11, 2010
40,826
61,662
1,372
Utah
I had a bad reaction to that shot. Was in my chair for a long while. Couldnt even walk. It didnt help a thing.
I had this happen once after a shot in my shoulder..this is what happened.. after having had many shots before! .....It is fairly common for someone to faint during or after an injection due to a common vasovagal reaction where the heart rate slows down and the blood pressure drops. This is accompanied by sweating, skin pallor, clamminess, loss of consciousness. ... I could tell something was up. I started asking the guy, what's going on.. what's going on? He looks at me, says, hurry, get up on the table. Barely got up there in time. Had me lay flat and told me this is normal and it will subside. Weird.
 

Cynthia12

Always Grateful
Premium Feather Member
11 Years
Apr 11, 2010
40,826
61,662
1,372
Utah
I had a bad reaction to that shot. Was in my chair for a long while. Couldnt even walk. It didnt help a thing.
I also had this same reaction years ago..back in the 90's. Had it given in my lower back. The pain later that day was tremendous! Also couldn't walk. I called the hospital, they said give it the three days. I'm saying, but you don't understand, this isn't the regular pain, I'm worse! They say, oh, just give it three days. Yeah, sat around for a few days then it did kick in. 🙄
 

Granny Hatchet

Tastes like chicken
Premium Feather Member
8 Years
Sep 26, 2013
153,639
258,633
2,097
madison Indiana
I also had this same reaction years ago..back in the 90's. Had it given in my lower back. The pain later that day was tremendous! Also couldn't walk. I called the hospital, they said give it the three days. I'm saying, but you don't understand, this isn't the regular pain, I'm worse! They say, oh, just give it three days. Yeah, sat around for a few days then it did kick in. 🙄
Never take it again. Not for me.
 

Cynthia12

Always Grateful
Premium Feather Member
11 Years
Apr 11, 2010
40,826
61,662
1,372
Utah
Thats a scary feeling. I have passed out more times then carters got liver pills. Because of my low sugar. I have woke up in some strange places.
This what I'm going through with my head now days. I don't pass out, but feel like I'm on the verge of it, most of the day. When I take my regular meds, it's horrible. I have to take my BP med at night because taking any medicine makes me feel like I've just taken two or three Lortab. 🙄 No fun. Ok, I need to stop whining. We are supposed to get snow tomorrow! I'm excited about that. Will see how my son keeps up with shoveling. My husband did so well with that until he got sick. I had my Schnauzer trimmed way back so I don't have to deal with snowballs on his coat after coming in. Poor guy, looks funny. But this is easier for me to keep up with him in the winter. He now has a sweater, Gracie too. Not that they will be going anywhere. But just in case.
20211207_181441.jpg
 

New posts New threads Active threads

Top Bottom